# SDR UPS03441333

- Difficulty date: September 6, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Nr 4 V/C Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING NR 4 V/C FLAP OB LINKAGE IB RIB NR 1 TO NR  8 ROTARY ACTUATOR MOUNTING HOLES FOUND PITTING CORROSION.   LT WING - NR 4 VC FLAP OB LINKAGE IB RIB ASSY REPLACED IAW SRM 51-10-01 P8 DUE ACTUATOR MOUNTING HOLES CORROSION REMOVAL EXCEED SRM 57-20-03 FIG 6 LIMIT.
